# SDR HNAA0700216

- Difficulty date: July 3, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,578 hours, 47,578 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED INSIDE RIGHT AILERON APPROX YW 444.  RIGHT AILERON RIB AT STA YW 4444 (APPROX) REPLACED AND INSTALLED WITH BLIND RIVETS AS PER THE SRM 51-40-00.  REPAIRED SKIN  PER SRM 57-60-21.
